# SDR DALA2020031601855

- Difficulty date: March 16, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 79,118 hours, 15,221 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SHEAR TIE UPPER SURFACE AND VERTICAL SURFACE FOUND CORROSION IN AFT CARGO AT STA1197+168,BETWEEN S-39L AND S- 38L. LOG-PAGE UPDATED MEASURED THE CLEAN UP SHEAR TIE DEPTH IS 0.006" REMAIN THICKNESS IS 0.034" THE ORIGINAL THICKNESS IS 0.040" ALLOWABLE DAMAGE .IS 10% ORIGINAL THICKNESS AND FOUND OUT OF LIMIT AS PER B767-400 SRM 53-00-07 ALLOWABLE DAMAGE .2 RELEASE:59.00 DATE:19 DEC 19. REMOVED AND REPLACED THE SHEAR TIE AS PER B767-400 SRM 51-40-02 (1531454)
